MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 4.75 THREADED LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO 4.75 THREADED LOCKING CAP
Model Number 1067.0010
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Imaging provided shows three loosened locking caps.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported multiple locking caps have popped off post-operatively.

Brand Name
CREO
Common Device Name
CREO 4.75 THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10979599
Report Number3004142400-2020-00175
Device Sequence Number3699383
Product Code MNH
UDI-Device Identifier00889095012958
UDI-Public00889095012958
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.0010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;